RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 1, Pages 3–14 (Mi mz1022)  

This article is cited in 12 scientific papers (total in 12 papers)

On disjunctive strict singularity of embeddings of symmetric spaces

S. V. Astashkin

Samara State University

DOI: https://doi.org/10.4213/mzm1022

Full text: PDF file (250 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:1, 3–12

Bibliographic databases:

UDC: 517.982.27
Received: 18.04.1996

Citation: S. V. Astashkin, “On disjunctive strict singularity of embeddings of symmetric spaces”, Mat. Zametki, 65:1 (1999), 3–14; Math. Notes, 65:1 (1999), 3–12

Citation in format AMSBIB
\Bibitem{Ast99}
\by S.~V.~Astashkin
\paper On disjunctive strict singularity of embeddings of symmetric spaces
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 1
\pages 3--14
\mathnet{http://mi.mathnet.ru/mz1022}
\crossref{https://doi.org/10.4213/mzm1022}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1708285}
\zmath{https://zbmath.org/?q=an:0947.46017}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 1
\pages 3--12
\crossref{https://doi.org/10.1007/BF02675003}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082136600001}


Linking options:
  • http://mi.mathnet.ru/eng/mz1022
  • https://doi.org/10.4213/mzm1022
  • http://mi.mathnet.ru/eng/mz/v65/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Del Amo, AG, “Disjointly strictly-singular inclusions between rearrangement invariant spaces”, Journal of the London Mathematical Society-Second Series, 62 (2000), 239  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Hernandez, FL, “Disjoint strict singularity of inclusions between rearrangement invariant spaces”, Studia Mathematica, 144:3 (2001), 209  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Cobos, F, “On strictly singular and strictly cosingular embeddings between Banach lattices of functions”, Mathematical Proceedings of the Cambridge Philosophical Society, 133 (2002), 183  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    4. Fernandez-Cabrera, LM, “Indices defined by interpolation scales and applications”, Proceedings of the Royal Society of Edinburgh Section A-Mathematics, 134 (2004), 695  crossref  mathscinet  zmath  isi
    5. Fernandez-Cabrera, LM, “Inclusion indices of function spaces and applications”, Mathematical Proceedings of the Cambridge Philosophical Society, 136 (2004), 665  crossref  mathscinet  adsnasa  isi  scopus
    6. Hernandez, FL, “Strictly singular and strictly co-singular inclusions between symmetric sequence spaces”, Journal of Mathematical Analysis and Applications, 291:2 (2004), 459  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Flores, J, “Some remarks on disjointly strictly singular positive operators”, Positivity, 9:3 (2005), 385  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    8. Sanchez, VM, “Strictly singular embeddings in L-1+L-infinity”, Doklady Mathematics, 71:3 (2005), 388  mathscinet  zmath  isi  elib
    9. Hernandez, FL, “Strictly singular inclusions into L-1+L-infinity”, Mathematische Zeitschrift, 258:1 (2008), 87  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    10. Ruiz C., Sanchez V.M., “Nonlinear Subsets of Function Spaces and Spaceability”, Linear Alg. Appl., 463 (2014), 56–67  crossref  mathscinet  zmath  isi  scopus  scopus
    11. Astashkin S.V., “A(P)-Spaces”, J. Funct. Anal., 266:8 (2014), 5174–5198  crossref  mathscinet  zmath  isi  scopus  scopus
    12. Astashkin S.V., Semenov E.M., “Strict Embeddings of Rearrangement Invariant Spaces”, Dokl. Math., 98:1 (2018), 327–329  crossref  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:159
    Full text:37
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019